# SDR QXEA2018011000012

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 34,354 hours, 35,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH AT FORWARD FA POSITION,  BACKGROUND LIGHT APPEARS INOPERATIVE.  REMOVED FROM SERVICE.  REPLACED THE LAMP IN THE EMERGENCY LIGHT SWITCH.   OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
